# SDR DALA2023082106822

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 67,776 hours, 25,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 R1 DOOR WOULD NOT ARM FOR PUSHBACK. CORRECTIVE ACTION: CLEARED DEBRIS FROM GIRT BAR SLIDER. NOW OPS NORMAL. REF B757 AMM 52-71. (4427180)
